# SDR CA000712020

- Difficulty date: July 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,891 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 066031252500
- Condition: Failed
- Location: Efis
- Part time: 1,956 hours, 2,042 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE IN CRUISE THERE WAS A PUFF OF SMOKE FROM THE LEFT HAND LOWER EFIS SCREEN THEN THE SCREEN WENT BLANK. THE PILOT MADE A EMERGENCY DESCENT AS PER THE OPERATING MANUAL AND LANDED WITHOUT INCIDENT. THE DISPLAY WAS REPLACED AND CHECKED OK.
